Journal of Biomedical Science and Engineering

Vol.1 No.1(2008), Paper ID 9, 8 pages

DOI:10.4236/jbise.2008.11003

 

Construction and Control of Genetic Regulatory Networks:A Multivariate Markov Chain Approach

 

Shu-Qin Zhang, Ling-Yun Wu, Wai-Ki Ching, Yue Jiao, Raymond, H. Chan

 

School of Mathematical Sciences, Fudan University, Shanghai,200433, China
Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences
Advanced Modeling and Applied Computing Laboratory, Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Advanced Modeling and Applied Computing Laboratory, Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Department of Mathematics, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong

 

Copyright © 2008 Shu-Qin Zhang, Ling-Yun Wu, Wai-Ki Ching, Yue Jiao, Raymond, H. Chan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, S. , Wu, L. , Ching, W. , Jiao, Y. and Chan, R. (2008) Construction and Control of Genetic Regulatory Networks:A Multivariate Markov Chain Approach. Journal of Biomedical Science and Engineering, 1, 15-21. doi: 10.4236/jbise.2008.11003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.